Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Doubly-connected minimal surfaces


Author: Paul M. Bailyn
Journal: Trans. Amer. Math. Soc. 128 (1967), 206-220
MSC: Primary 53.04; Secondary 49.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0211333-1
MathSciNet review: 0211333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bliss, Calculus of variations, Open Court, Chicago, Ill., 1925.
  • [2] R. Courant, Dirichlet's principle, conformal mapping and minimal surfaces, Interscience, New York, 1950. MR 0036317 (12:90a)
  • [3] J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), 263-321. MR 1501590
  • [4] -, The problem of Plateau for two contours, J. Math. Phys. 10 (1931), 315-359.
  • [5] -, Some new results in the problem of Plateau, J. Math. Phys. 14 (1936), 55-64.
  • [6] Johannes C. C. Nitsche, A necessary criterion for the existence of certain minimal surfaces, J. Math. Mech. 13 (1964), 659-666. MR 0162191 (28:5390)
  • [7] -, A supplement to the condition of Douglas, Rend. Circ. Mat. Palermo 13 (1964), 192-198. MR 0178409 (31:2666)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.04, 49.00

Retrieve articles in all journals with MSC: 53.04, 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0211333-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society